# SDR DALA2024022002338

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 46,309 hours, 24,293 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3154 STRONG SMELL THROUGHOUT CABIN. CORRECTIVE ACTION: C/W AMDS WORK CARDS 0550-2003, 0550-2002, AND 2100-2005. NO ODORS NOTED. A/C OK FOR SVC. (5419272)
